Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 3, Pages 155-162
http://dx.doi.org/10.1155/S1048953390000144

An existence theorem for a Volterra integral equation with deviating arguments

Department of Mathematics, Bharathiar University, Coimbatore 641 046, Tamil Nadu, India

Received 1 October 1989; Revised 1 March 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An existence theorem is proved for a nonlinear Volterra integral equation with deviating arguments.